# SDR SWAA2022051295469

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS294.5 TO BS312 LBL11 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA 2022-204679 / [01] REPLACED NEW WEB AND FASTENER LOCATED BS294.5 TO BS312 LBL11 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEMS 9; AND DWG 141A5400; REV-.;[02] CORRECTED STEP  REPLACED NEW WEB AND FASTENER LOCATED BS294.5 TO BS312 LBL11 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEMS 9; AND DWG 141A5600; REV-.;[03] CORRECTED STEP 2 REPLACED NEW WEB AND FASTENER LOCATED BS294.5 TO BS312 LBL11 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEMS 9; AND DWG 141A5600; REV-. SEE INDIVIDUAL SIGN-OFF BELOW;[04] STEP 3 COMPLETED REPLACED NEW WEB AND FASTENER LOCATED BS294.5 TO BS312 LBL11 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEMS 9; AND DWG 141A5600; REV-.RII . SEE INDIVIDUAL SIGN-OFF BELOW.
